# SDR CALA2025102410494

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,962 hours, 24,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 111A24012
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR FITTING AT BS 540 AND LBL 32.40 IS CRACKED.   REMOVED AND REPLACED SHEAR FITTING AT BS 540 AND LBL 32.40 IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL FOR WORK ACCOMPLISHED SEE NSA EMX N/R 00080 AND HANGER N/R 6482033.
